Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ibardo1968

redness,acne and social phobia: accutane or not

I'm 39 year old and I suffer from acne since I was 18. Now the lesions to

the face are little, but once a month, a cist much large with pus break out

on face. On the back I still have lesions. My acnei s complicated by alse

rosacea.I 'm on antidepressants in small doses for problems of social

phobia (perhaps caused by acne). I'm in doubt if to try Roaccutane: I read

that it cause much dryness and redness of skin. My skin is very very

sensitive and thin and I hate to appear with the red ace (eritrophobia).

Take roaccutan or wait for some year in order to see if the acne gone alone?

Thank and sorry for my terrible English (I'm Italian)

Share this post


Link to post
Share on other sites

if you've had it since you were 18 i'm not sure that it will just go away on it's own.

maybe it's your diet or in your genes..i don't know.

i guess you need to decide which is worse dealing with acne or dealing with a red/dry face for a few weeks while the accutane starts to work.

i haven;t taken accutane personally so i don;t know all the side effects..but i'm sure someone with more knowledge will be along to answer this.

your english is great..don't be hard on yourself!

Share this post


Link to post
Share on other sites

Hi. Maybe you can go on a low dose course of Accutane. I was on it, and I don't remember having any redness at all. In fact, I continued to use topical treatments and still had no redness.

Share this post


Link to post
Share on other sites

I'm 39 year old and I suffer from acne since I was 18. Now the lesions to

the face are little, but once a month, a cist much large with pus break out

on face. On the back I still have lesions. My acnei s complicated by alse

rosacea.I 'm on antidepressants in small doses for problems of social

phobia (perhaps caused by acne). I'm in doubt if to try Roaccutane: I read

that it cause much dryness and redness of skin. My skin is very very

sensitive and thin and I hate to appear with the red ace (eritrophobia).

Take roaccutan or wait for some year in order to see if the acne gone alone?

Thank and sorry for my terrible English (I'm Italian)

first - the side effect of dryness, etc. I've taken accutane three times and although my skin does get somewhat dry (especially the lips), if I put common moisturizer on my face, it is not a problem. I have to put lip balm on my lips frequently, but that's not a problem either.

My face has never turned red and scaley like some people report. It has not been a big problem for me.

I recommend visiting a skin specialist doctor (dermatologist) and talking about roaccutane. I think it's a wonderful medicaion and you should think very seriously about using it.

Accutane can also be very effective for rosacea. I have a similar problem - Acne Vulgaris (normal acne) along with Acne Rosacea. Accutane can work for both, but the dosage might need to be adjusted.

Share this post


Link to post
Share on other sites

I have had acne all my life and have just learned to accept that is the way I am. If others have a problem with it...it is their problem. I have learned to manage it the best I can and use the best cosmetics I can afford. My skin isn't the real me! If others can't get past my complexion problem to get to know the real me...I really don't want to know them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×